# SDR HNAA2011112800402

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 51,339 hours, 57,546 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED RT AC BUS CAUTION LIGHT WITH ASSOC OTHER CAUTION LIGHTS. CLEANED CONNECTOR NR 2 AC GEN AND AT RT AC CONTACTOR BOX.  INSPECTED NR 2 BRUSH BLOCK WITH NO DEFECTS NOTED. GROUND RAN A/C WITH NO DEFECTS NOTED AT THIS TIME. OK 4 SERVICE.
